# SDR RAIA00412042

- Difficulty date: December 30, 2004
- Submitted: January 6, 2005
- Operation: Air carrier
- Aircraft: N556HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41073
- Aircraft time: 18,684 hours, 19,468 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Timer
- Part number: D45081B
- Part serial: 950028
- Condition: Malfunctioned
- Location: Prop Deice Sys
- Part time: 7,931 hours, 9,279 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

5534 - STL - RIGHT PROP HEAT STAYS ON IN THE OFF POSITION.  MAINTENANCE REMOVED AND REPLACED NR 2 PROP DE-ICE TIMER.
